# SDR UALA2009080602371

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 79,132 hours, 12,751 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT WING SLIDE EICAS AND EMERGENCY DOORS LIGHT FLASHED ON AND OFF INTERMITTENTLY AFTER PUSHBACK.  FOUND SLIDE DAMAGED, CAUSING FOREIGN DEBRIS AND LOOSE SLIDE COMPONENTS.  REPLACED LEFT OVERWING SLIDE.
